# SDR SCNA20151111169

- Difficulty date: November 11, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 43,898 hours, 26,259 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET HEADS PULLING THOUGH SKIN ON LT WING L/E UPPER SURFACE JUST OTBD OF NR 1 ENGINE PYLON.  REPLACED RIVETS.
